MAUDE Adverse Event Report: ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 90CM, B; DBS LEAD EXTENSION

ABBOTT MEDICAL 8CH INFINITY DBS FLEX EXTN KIT, 90CM, B; DBS LEAD EXTENSION
Model Number 6373
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/14/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Initial reporter phone number: (b)(6).
 
Event or Problem Description
It was reported that during the patient's unrelated elective ipg replacement on (b)(6) 2024, the physician had trouble unscrewing the lead extensions from the ipg header, and had damaged them.As a result, lead extensions were explanted and replaced.
 
Additional Manufacturer Narrative
The reported extension removal issue from the ipg was not confirmed.As received, microscopic inspection revealed both the extension "a" and "b" had terminal contacts damaged.No further testing could be done.

Brand Name
8CH INFINITY DBS FLEX EXTN KIT, 90CM, B
Common Device Name
DBS LEAD EXTENSION
Manufacturer (Section D)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer (Section G)
ABBOTT MEDICAL
6901 preston rd
plano TX 75024
Manufacturer Contact
heidi syndergaard
6901 preston road
plano, TX 75024
9723098000
MDR Report Key19671175
Report Number1627487-2024-09661
Device Sequence Number6851796
Product Code MHY
UDI-Device Identifier05415067020864
UDI-Public(01)05415067020864(10)6168927(17)190612
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
P140009
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/12/2019
Device Model Number6373
Device Catalogue Number6373
Device Lot Number6168927
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2024
Supplement Date Received by Manufacturer08/12/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date08/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/12/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DBS IPG.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown